Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 10, Issue 3, 157-234
Articles: 1 - 8 XML export
A Quick Method To Calculate The Super-efficient Point In Multi-objective Assignment Problems
Author(s): H. Basirzadeh, V. Morovati, A. Sayadi
Pages: 157-162
Existence And Multiplicity Of Solutions For A Robin Problem
Author(s): M. Allaoui, A. El Amrouss, F. Kissi, A. Ourraoui
Pages: 163-172
Non-archimedean Intuitionistic Fuzzy Continuity Of Dectic Mappings
Author(s): M. A. Abolfathi, A. Ebadian, R. Aghalary
Pages: 173-188
Attendance Checking System Using Quick Response Code For Students At The University Of Sulaimaniyah
Author(s): M. H. M. Baban
Pages: 189-198
Compact Operators In Felbins Type Fuzzy Normed Linear Spaces
Author(s): Ashraf Zohourmeskar
Pages: 199-202
Hybrid Harmony Search And Genetic For Fuzzy Classification Systems
Author(s): M.s. Mahmoodi, S.a. Mahmoodi
Pages: 203-211
Thermal Control Of Building Using Latent Heat Storage South Wall
Author(s): M. Faraji, M. E. Alami, M. Najam
Pages: 212-227
A Method For Calculating Interval Inverse Matrix
Author(s): S. Abolmasoumi
Pages: 228-234

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more